Reply To: Joint Pains
bny—is the joint pain new? are you on any medications–could it be a side effect from meds? I know in the beginning you had a pretty good response to ivig, is it still working for you?
maybe the weakened muscles are putting more stress on the joints therefore causing joint pain. I dont have joint pain, but if i go for a walk on hard surfaces I get lower back pain. This is due to the weakened feet and ankles causing the feet to hit the ground harder and the lower back feeling the impact with every step. If i walk in the sand on the side of the road it helps a lot, or doing exercises where my feet stay in one spot (stepper, bike)
But it does make sense, that the inflammation that damages the nerves could also effect the joints. You have a lot going on, with the cidp, joints and eyes. Is the ivig helping with all of these?
I agree with goodney—cidp effects everyone so differently –it’s hard to come up with a “normal” for it. And YESSS you are unique!!! 🙂